# SDR 96ZZZX729

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6914T
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508074
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 83464003
- Condition: Rusted
- Location: Stab Rt
- Part time: 2,384 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STAB FITTING RUSTED.  PIPER SB 962 DATED SEPTEMBER 29, 1993, DOES NOT COVER RE-INSPECTION OF AREA AFFECTED SOON ENOUGH.  RUST CANNOT BE SEEN UNDER FITTING AND BETWEEN AIRCRAFT SKIN.  DISSIMILAR CORROSION SETS UP CAUSING ADDITIONAL DAMAGE.  SUBMITTER RECOMMENDS COMPLETE REMOVAL OF FITTINGS AND INSTALLATION OF NEW CADMIUM PLATED FITTINGS AS WELL AS TREATMENT OF AIRCRAFT SKIN WITH ZINC CHROMATE PAINT.  DINETROL AV8 SHOULD BE RE-APPLIED AFTER INSTALLATION PER SB 962 INSTRUCTIONS.  RECOMMEND VISUAL INSPECTION EACH 500-HOURS OR 1 YEAR USING BORESCOPE AS AID.
